# SDR ASAA2013041794528

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,651 hours, 5,859 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED CSS START AT FL 360 -60C OAT MO 79 IAS 260 APU FAULT LIGHT CAME ON APU EGT REACHED 1040C.  CSS RULED INCOMPLETE, NO SUBSEQUENT STARTS WERE ATTEMPTED.  CDU LOGGED FAULT 49-31016, OVERTEMPERATURE SHUTDOWN.  STARTED APU SEVERAL TIMES,  COULD NOT DUPLICATE FAULT.  ACCOMPLISHED FIM 49-30 TASK 803 STEPS A-F(3), (5) & (6).  REPLACED INLET TEMP SENSOR AND INLET PRESSURE SENSOR REF MM 49-61-31-400-801 AND 49-52-31-400-801.  APU BITE PROCEDURE GOOD REF 49-61-00-700-801.
